# SDR JR2R20240426537

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 19,712 hours, 11,815 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 17030709003
- Condition: Cracked
- Location: Frm 52
- Part time: 19,712 hours, 11,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STUB ANGLE OF FRAME 52 LH SIDE CRACKED
